# SDR IPXA2019061082991

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 17,621 hours, 12,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MAIN CARGO COMPARTMENT, FLOOR PANEL 231XJF IS DAMAGE FABBED PANEL 231XJF FROM 502N40000ISS-G BATCH#3489461 PER SREO B757-5320-9692-K
